# SDR UIEA2019092505575

- Difficulty date: September 25, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,089 hours, 11,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 1 STATUS MSG.( PLACED EQUIP COOLING MODE SELECTOR ON PANEL TO "STBY" THEN BACK TO "AUTO". ERASED MESSAGE PER FIM 21-26 FT 805. )
